Roza Luksemburg st., 74, Donetsk, Ukraine, 83114
National Academy of Science of Ukraine Institute of Applied Mathematics and Mechanics
Sudakov S. N.
On the form of a closed cavity in which there exist homogeneous vortex motions of an ideal incompressible fluid
2009, Vol. 5, No. 4, pp. 551-559
The paper of S.V. Jaques  is concerned with the problem of finding forms of rotation cavities in which there can exist a homogeneous vortex motion of an ideal incompressible fluid. This paper solves this problem without the assumption that the boundary of the cavity is the rotation surface.